English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88837/118541 (75%)
Visitors : 23547123      Online Users : 424
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/97950
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/97950


    Title: The Extension from Independence to Dependence between Jump Frequency and Jump Size in Markov-modulated Jump Diffusion Models
    Authors: 林士貴;彭金隆
    Lin, Shih-Kuei;Peng, Jin-Lung;Chao, Wei-Hsiung;Wu, An-Chi
    Contributors: 風管系;金融系
    Keywords: Markov-modulated jump models;EM-gradient algorithm;SEM algorithm
    Date: 2016-07
    Issue Date: 2016-06-16 14:30:22 (UTC+8)
    Abstract: We set out in this study to investigate the relationship between jump frequency and jump size for the 30 component stocks of the Dow Jones Industrial Average (DJIA) index, extending the Markov-modulated jump diffusion model from independence to dependence between jump frequency and jump size. We propose an estimation method for the parameters of the Markov-modulated jump diffusion model based upon dependence between jump frequency and size, with our results indicating that when abnormal events occur, the Markov-modulated jump diffusion models with both state-independent jump sizes (MJMI) and state-dependent jump sizes (MJMD) outperform the pure jump diffusion (JD) model in terms of capturing the risks of jump frequency and jump size. Based upon Akaike Information Criterion (AIC) and Schwarz Bayesian Criterion (SBC), our results further indicate that for 23 of the component stocks, the MJMD model may be better suited, as compared to the MJMI model. Finally, our empirical observations reveal that the behavior of jump risks in the stock markets, including jump frequency and jump size, is not independent, since these phenomena are found to coincide during both financial crisis periods and stock market crashes, with the largest jump size risks, during certain periods, being accompanied by either systematic or idiosyncratic risks.
    Relation: The North-American Journal of Economics and Finance, Volume 37, Pages 217–235
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.najef.2016.04.003
    DOI: 10.1016/j.najef.2016.04.003
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1-s2.0-S1062940816300316-main.pdf560KbAdobe PDF398View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback